# SDR CALA2025071106463

- Difficulty date: July 9, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N68802
- Make and model: Boeing 737924ER
- Aircraft serial: 42739
- Aircraft time: 37,648 hours, 13,661 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A323159
- Part serial: NA
- Condition: Dented
- Location: Sta787-807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH PERMANENT REPAIR AS PER EC/RA 5360-01922 PART 3 AT SEC 46 FUSELAGE SKIN STA 800 BETWEEN S-25R AND S-27R.  ACCOMPLISHED PERMANENT REPAIR CATEGORY B AT FUSELAGE SKIN BETWEEN BSTA 787 AND BSTA 807 AND BETWEEN STR-25R AND STR-27L IAW EC/RA 5331-03170, PART 1.
